I've read postings that... Indicate it does not but I want to be wrong since I'm stuck with the generic
3 Jun 2011
All generic medications must undergo certain tests to compare them to brand-name medications. The U.S. Food and Drug Administration (FDA) then looks at these tests to decide if the generics are equivalent to the brand-name medications and assigns each generic a rating. An "AB" rating means that the FDA has determined that a generic medication is equivalent to a brand-name medication. All of the generic Wellbutrin versions currently available have an "AB" rating, meaning they should be equivalent to Wellbutrin.
However, generic medications are allowed to have different inactive ingredients than their brand-name versions. These inactive ingredients might include fillers, dyes, or other ingredients that may cause problems for people with allergies or sensitivities.
3 Jun 2011
Hello RESPIGHI. I was on wellbutrin . My dose was 300mg. I have taken both. I never noticed any diiference. None. If I had to take either one again, the generic vs non-generic, it would not be an issue. Only, say if it were to come out of pocket, no insurance, I would take the generic. I posted this earlier and it did not show,so I am trying it again. Best wishes to youRESPIGHI.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I see some people think the generic is less effective. I had this problem with Celexa , had to go to generic for costs and found the generic is ...
2 answers • 5 May 2010
I was on Citalopram 40mg for 2 years and gained a total of 40 lbs. My doctor switched me to wellbutrin xl 150 mg but I saw no difference in my weight ...
3 answers • 10 Feb 2013
I started the generic last month and felt very defensive and began eating a lot. My sex drive began to diminish even more than it had already and I ...
1 answer • 12 Nov 2013
I've been hearing so much about how people were doing well on brand name Wellbutrin, and then were switched by insurance to generics and had ...
5 answers • 7 Mar 2014